Metrics

From
Stable Laws and the Number of Ordinary by P.M. Mazurkin Applied Mathematics and Physics. 2014, 2(2), 27-32 doi:10.12691/amp-2-2-1
Views
17189
Html 16853
Abstract 336
21 February 2014 (publication date) through 29 March 2020 *
12.78 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 11104
PDF2196
Epub513
XML900
PPT2727
Figures2942
Tables1826
Export: 1552
RIS524
BibTex465
Endnote563
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
9
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com